Ask an expert
Question

14 Jan 2004

Dear doc,
You know my history, so I'm just wondering: last month I skipped my placebo pills on Triphasil and it was all successfull. Now it's my period again and I've got a very light flow. I started yesterday and you have to leave a tampon 4-6 hours in. Well, I take it out after 6 hours and it's not even 1/4 full. I have heavy period cramps, but why then do I have such a light flow?

I'm really confused. I'm really starting to think that all the test I took, was lying to me. It happened to my friend. She only knew she was pregnant when the nurse told her she's 1cm dilated and she's already in labour.

Your help is much appreciated.
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This often happens after skipping a period on the Pill. It has to do with the Pill's effect on the lining of the uterus and is normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19906 votes
Vote